On the convergence of a class of quadratic interpolation splines (Chinese)

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)139-143
JournalZhejiang Daxue Xuebao
Volume2
StatePublished - 1981

Cite this

On the convergence of a class of quadratic interpolation splines (Chinese). / Lin, Fang-Hua.

In: Zhejiang Daxue Xuebao, Vol. 2, 1981, p. 139-143.

Research output: Contribution to journalArticle

@article{3f6189b0ae0444d0b9bef1e419c012bb,
title = "On the convergence of a class of quadratic interpolation splines (Chinese)",
author = "Fang-Hua Lin",
year = "1981",
language = "English (US)",
volume = "2",
pages = "139--143",
journal = "Zhejiang Daxue Xuebao",

}

TY - JOUR

T1 - On the convergence of a class of quadratic interpolation splines (Chinese)

AU - Lin, Fang-Hua

PY - 1981

Y1 - 1981

M3 - Article

VL - 2

SP - 139

EP - 143

JO - Zhejiang Daxue Xuebao

JF - Zhejiang Daxue Xuebao

ER -